# SDR DALA12009833138

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 29,364 hours, 15,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING/ESCAPE PATH LIGHTING BATTERY PACKS REPLACEMENT NEEDED. CARD 3351-2991. THIS TASK IS A SUBTASK FOR FORCAST 31-0591-8-0040. 4 EA BATTERY PACKS FOR EMERGENCY LIGHTING/ESCAPE PATH LIGHTING REPLACED IAW CARD 3351-2991 FORCAST 31-0591-8-0040.  OPS CHECK GOOD.  OK FOR SERVICE.
